# SDR 97ZZZM692

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 724-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION DISCOVERED EXFOLIATION CORROSION ON THE UPPER SURFACE OF THE LOWER RIGHT WING TRAILING EDGE SKIN BETWEEN WS 724.5 AND 740.  AFFECTED AREAS WERE TRIMMED TO REMOVE CORROSION.  FABRICATED AND INSTALLED REPAIR FILLERS WET WITH SEALANT.  ACCOMPLISHED IAW EIAA, ENGINEERING CHANGE/REPAIR AUTHORIZATION NR 470-57-075-2 REV A.
